# SDR ASAA9880250

- Difficulty date: November 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N969AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53063
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Out Of Adjust
- Location: Lt Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - PRIOR TO DEPARTURE OF FLIGHT 451, CREW REPORTED THE FLIGHT COMPARTMENT LEFT SLIDING WINDOW WOULD NOT OPEN.  ADJUSTED WINDOW UPPER GUIDE MECHANISM AND OPERATED NORMALLY.  (M)
